Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had heart attack and one stint. Dizziness and extreme hot flashes in chest radiating into arms. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
I am 56 and had a heart attack 3 years ago. I have 1 stent. I had an episode of dizziness that made me have to sit down i felt sick to my stomach. It went on for quite a few minutes. The I felt what was like an extreme hot flash in my chest that radiated out into my arms and thought I was going to pass out. It eventually started to go away and I slowly felt better. any ideas? YYYY@YYYY
Posted Sun, 20 Oct 2013 in Heart Attack
Answered by Dr. Anantharamakrishnan 25 minutes later
Brief Answer:
Need examination & Investigations

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

See an Internist / get yourself examined / basic investigation will be necessary

     Another threatened heart attack or arrhythmia is likely. EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance. The treating doctor may suggest them depending on need, based on his assessment of the situation.

     If there are no clues, you have to be investigated by an ENT (Ear Nose Throat) specialist / The body's balancing mechanism is in the inner ear. They have special tests to confirm or exclude the contribution of the ear, in dizziness.

     If excluded, you have to be followed up by a neurologist. / MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.

Take care     
Wishing all well
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor